# SDR 2004FA0000891

- Difficulty date: August 24, 2004
- Submitted: December 8, 2004
- Operation: General aviation
- Aircraft: N49DW
- Make and model: Amtr LONGEZ
- Aircraft serial: 463
- Engine: Lyc O235*
- System (JASC): 2720 · Rudder Control System
- Part: Sleeve
- Part number: MS5184422
- Part serial: GN371501
- Condition: Failed
- Location: Rudder Cable
- Part time: 1 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NICOPRESS SLEEVE (ZINC PLATED COPPER) WAS INSTALLED ON A .0625 INCH STAINLESS CABLE AND PULLED OUT UNDER FLIGHT LOADS.  A TEST WAS MADE USING ANOTER SLEEVE AND THE CABLE ALSO PULLED OUT USING A PULL TEST.  A TEST WAS PERFORMED USING THE SAME CABLE AND A NICOPRESS (NON PLATED COPPER), THE PULL TEST WAS SATISFACTORY.
